Epoch Times – Over 1,000 people injected with a new COVID-19 vaccine have experienced an adverse event, with hundreds being taken to emergency rooms.
One patient in Michigan on Dec. 16, 2020, became lightheaded and dizzy, and experienced chest tightness and hand tingling.
She repeatedly told doctors, “I think I am having a panic attack.” She was sent to the emergency room for evaluation.
That’s one of 308 reports from patients sent to hospital emergency rooms documented on the Vaccine Adverse Event Reporting System (VAERS). That represents 0.0064 percent of the total vaccinations done, 4.8 million, as of Jan. 5.
In other cases, patients experienced nausea, tremors, stabbing pain, and wheezing.
In one report, a 33-year-old male in Georgia reported receiving Pfizer’s COVID-19 vaccine on Dec. 17, 2020. He wrote:
“I initially had to sit down for about 15 min and felt my mouth dry, my tongue was kind of tingling, not swollen. I was checked for anaphylactic shock. I felt like an adrenaline shock, and felt my heart racing, my [blood pressure] was high—stayed in the ER for an hour for observation.
“I felt the same kind of sensation when I had COVID in July. This morning, had chills early in the morning around 1 a.m. but it is all gone now.”
VAERS was established in 1990 to serve as an early warning system to detect possible safety problems in U.S.-licensed vaccines. It’s managed by the Centers for Disease Control and Prevention (CDC) and the U.S. Food and Drug Administration (FDA). Anyone can report an adverse event to the system.
“VAERS is not designed to determine if a vaccine caused a health problem, but is especially useful for detecting unusual or unexpected patterns of adverse event reporting that might indicate a possible safety problem with a vaccine.
This way, VAERS can provide CDC and FDA with valuable information that additional work and evaluation is necessary to further assess a possible safety concern,” the system’s website states.
Issues with the newly approved COVID-19 vaccines began almost immediately after they started being administered …
Click source below to read more.